# SDR 0103236302

- Difficulty date: September 10, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 51,978 hours, 6,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CABIN EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE IN C AND D ZONE.  RECONNECTED NUMEROUS LOOSE ELECTRICAL CONNECTORS AT LIGHT FIXTURES.  OPERATIONAL CHECK NORMAL.
